MathSciNet Relay Station
MathSciNet bibliographic data
MR848681 (87i:32031) 32G15 (14H15 57R20)
Harer, J.; Zagier, D. The Euler characteristic of the moduli space of curves. Invent. Math. 85 (1986), no. 3, 457–485.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement